# SDR ASAA2020070632860

- Difficulty date: July 1, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 47,983 hours, 14,431 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20136
- Condition: Failed
- Location: Ac Bay
- Part time: 20,738 hours, 6,829 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, RESETS WITH MASTER CAUTION.  GROUNDED - YES.  C/W PACK TEMPERATURE CONTROL BITE PROCEDURE, REF FIM 21-62 TASK 801.  BITE INDICATED LT PACK TEMP CONTROL VALVE FAIL.  REMOVED AND REPLACED LT PACK TEMP CONTROL VALVE, LEAK AND OPS CK NORMAL, REF AMM 21-51-10.
